Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Further erratum to the paper: Adventures in applied mathematics


Author: C. L. Pekeris
Journal: Quart. Appl. Math. 30 (1973), 545-545
DOI: https://doi.org/10.1090/qam/99712
MathSciNet review: QAM99712
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/qam/99712
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society